Benadryl Allergy Caplets

$8.20

Quantity

12 caplets

Allergy Relief

Qty:

Description

BENADRYL Caplets provide fast, effective relief from allergies. Each caplet contains 25 milligrams of diphenhydramine hydrochloride, an antihistamine, to treat sneezing, runny nose, itchy and watery eyes, skin itch, and hives. Trusted by doctors and moms for more than 60 years, BENADRYL is safe and effective.

 

Features:

  • Fast, effective relief of allergy symptoms
  • Contains 25 mg diphenhydramine hydrochloride per caplet
  • Treats runny nose and itchy and watery eyes
  • Relieves skin itch, and hives

 

Reviews

There are no reviews yet.

Be the first to review “Benadryl Allergy Caplets”

Your email address will not be published. Required fields are marked *

Medicinal ingredients: Diphenhydramine Hydrochloride, 25 mg Non-medicinal ingredients: Celluloses, Dicalcium phosphate, D&C Red No. 27, Polyethylene glycol, Polysorbate, Starch, Stearic acid, Titanium dioxide, Wax, Zinc stearate.